# SDR 20010111SG002

- Difficulty date: September 17, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757231
- Aircraft serial: 25133
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 21173886
- Part serial: 771240
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOUT 5 MINUTES INTO CRUISE AT 31,000 FT, CABIN ALTITUDE WARNING SOUNDS CABIN ALTITUDE AT 10,000 FEET AND CLIMBING.  CONTROL REQUIRED BY ASE OF AUTO 2 SELECTION.  AIRCRAFT RETURNED TO DEPARTURE STATION.  REPLACED NR 1 CABIN PRESSURE CONTROLLER.  OPS CHECKED SYSTEM GOOD.  (M)
